Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A general coincidence theorem
on contractible spaces


Authors: Sehie Park and Kwang Sik Jeong
Journal: Proc. Amer. Math. Soc. 124 (1996), 3203-3206
MSC (1991): Primary 47H10, 49A40, 54C60; Secondary 54H25, 55M20
DOI: https://doi.org/10.1090/S0002-9939-96-03513-7
MathSciNet review: 1343718
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a general coincidence theorem for multifunctions in very large classes defined on contractible spaces. Our theorem generalizes a recent result due to Tarafdar and Yuan (1994) and many other earlier works including the Fan-Browder fixed point theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H10, 49A40, 54C60, 54H25, 55M20

Retrieve articles in all journals with MSC (1991): 47H10, 49A40, 54C60, 54H25, 55M20


Additional Information

Sehie Park
Affiliation: Department of Mathematics, Seoul National University, Seoul 151–742, Korea
Email: shpark@math.snu.ac.kr.

Kwang Sik Jeong
Affiliation: Department of Mathematics, Soong Sil University, Seoul 156-743, Korea

DOI: https://doi.org/10.1090/S0002-9939-96-03513-7
Keywords: Multifunction (map), $H$-space, $c$-space, u.s.c. map, Kakutani map, acyclic map, approximable map, admissible map, contractible, $\infty $-proximally connected, compactly open
Received by editor(s): April 11, 1995
Additional Notes: Supported in part by Ministry of Education, 1995, Project Number BSRI-95-1413.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society